Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 9, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 23, 2014, 3:30 PM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2014, 3:30 PM EST (20:30 UTC)
- Expired
- Jan 25, 2014, 4:23 AM EST
- In force
- 37 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
813 WHUS72 KKEY 232030 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 330 PM EST THU JAN 23 2014 GMZ033-034-240400- /O.NEW.KKEY.SC.Y.0009.140123T2030Z-140124T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 330 PM EST THU JAN 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE OFFSHORE GULF OF MEXICO. * WINDS AND WAVES...SUSTAINED SURFACE WINDS WILL BECOME NORTH AND INCREASE TO NEAR 20 KNOTS AFTER MIDNIGHT. SEAS WILL BUILD AS HIGH AS 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
6 follow-up statements
094 WHUS72 KKEY 240307 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1007 PM EST THU JAN 23 2014 GMZ033-034-241000- /O.CON.KKEY.SC.Y.0009.000000T0000Z-140124T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1007 PM EST THU JAN 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS AND WAVES...SUSTAINED NORTHEAST SURFACE WINDS NEAR 15 KNOTS EARLY...WILL BECOME NORTH AND INCREASE TO NEAR 20 KNOTS. SEAS WILL BUILD TO AS HIGH AS 6 FEET BEFORE DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAF
631 WHUS72 KKEY 240922 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 422 AM EST FRI JAN 24 2014 GMZ031-032-035-042>044-052>055-072>075-241530- /O.EXB.KKEY.SC.Y.0009.000000T0000Z-140124T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 422 AM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR FLORIDA BAY...THE GULF WATERS ADJACENT TO THE LOWER AND MIDDLE KEYS...HAWK CHANNEL...AND THE FLORIDA STRAITS. * WINDS AND WAVES...NORTHEAST SURFACE WINDS NEAR 15 KNOTS EARLY...WILL INCREASE TO AROUND 20 KNOTS. SEAS WILL BUILD TO 7 FEET IN THE FLORIDA STRAITS BY LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ033-034-241530- /O.EXT.KKEY.SC.Y.0009.000000T0000Z-140124T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 422 AM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTHEAST SURFACE WINDS WILL BE AROUND 20 KNOTS. SEAS WILL BE AS HIGH AS 7 FEET THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS72 KKEY 241511 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1011 AM EST FRI JAN 24 2014 GMZ031-241615- /O.CAN.KKEY.SC.Y.0009.000000T0000Z-140124T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- 1011 AM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION THIS AFTERNOON DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 15 TO 20 KNOTS. $$ GMZ032>035-042>044-052>055-072>075-242200- /O.CON.KKEY.SC.Y.0009.000000T0000Z-140124T2200Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1011 AM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL THIS AFTERNOON. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM AND ON THE COASTAL WATERS OF THE OFFSHORE GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
355 WHUS72 KKEY 242032 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 332 PM EST FRI JAN 24 2014 GMZ032>035-042>044-052>055-072>075-250400- /O.EXT.KKEY.SC.Y.0009.000000T0000Z-140125T0400Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 332 PM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL THIS EVENING. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
443 WHUS72 KKEY 250335 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1035 PM EST FRI JAN 24 2014 GMZ032>035-042>044-250445- /O.CAN.KKEY.SC.Y.0009.000000T0000Z-140125T0400Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1035 PM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAWK CHANNEL...THE NEARSHORE GULF WATERS NORTH OF THE LOWER AND MIDDLE KEYS...AS WELL AS THE OUTER WATERS OF MAINLAND MONROE AND IN AND AROUND DRY TORTUGAS. $$ GMZ052>055-072>075-251000- /O.EXT.KKEY.SC.Y.0009.000000T0000Z-140125T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1035 PM EST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTH TO NORTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL ON THE FLORIDA STRAITS BEFORE SLACKENING TO 15 TO 20 KNOTS TOWARD MORNING. WITH THESE WINDS...SEAS AS HIGH AS 8 FEET CAN BE EXPECTED IN THE GULF STREAM BEFORE SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
105 WHUS72 KKEY 250923 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 423 AM EST SAT JAN 25 2014 GMZ052>055-072>075-251030- /O.CAN.KKEY.SC.Y.0009.000000T0000Z-140125T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 423 AM EST SAT JAN 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY ACROSS THE FLORIDA STRAITS. $$ 04
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 2:45 PM EST, 45 minutes earlier.
Area forecast discussion, Jan 23, 2:45 PM EST, 45 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
245 PM EST THU JAN 23 2014
.DISCUSSION...
.CURRENTLY...
KBYX DETECTS NO PRECIPITATION ECHOES. SKIES OVER THE ISLAND CHAIN
ARE SUNNY. WINDS OVER LAND ARE NORTHEAST AT 10 TO 15 MPH. C-MAN
WINDS...ON AVERAGE...ARE NORTHEAST NEAR 15 KNOTS. TEMPERATURES ARE
IN THE MID 60S.
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A LARGE AREA OF HIGH PRESSURE OVER THE NORTH CENTRAL UNITED STATES
WILL SLIDE SOUTHWARD TONIGHT THROUGH SATURDAY NIGHT. THE SHORT TERM
PORTION OF THE FORECAST WILL FEATURE BELOW NORMAL TEMPERATURES AND
RAIN CHANCES.
.LONG TERM (SUNDAY THROUGH THURSDAY)...
AN AREA OF HIGH PRESSURE OVER THE FLORIDA PENINSULA WILL PROGRESS
EASTWARD INTO THE SOUTHWEST ATLANTIC OCEAN SUNDAY. AN ATLANTIC RIDGE
OF HIGH PRESSURE WILL EXTEND ACROSS SOUTH FLORIDA SUNDAY NIGHT
THROUGH MONDAY NIGHT. A COLD FRONT WILL PROGRESS SOUTHWARD DOWN THE
FLORIDA PENINSULA TUESDAY. THIS COLD FRONT WILL LIKELY PASS THROUGH
THE FLORIDA KEYS TUESDAY NIGHT. RAIN CHANCES WILL BE INCREASED BY 10
PERCENT AHEAD OF AND ALONG THE COLD FRONT TUESDAY NIGHT. AN AREA OF
HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL BUILD TO THE
SOUTHEAST ACROSS THE FLORIDA PENINSULA WEDNESDAY THROUGH THURSDAY.
&&
.MARINE...
A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS OF
THE OFFSHORE GULF OF MEXICO TONIGHT DUE TO INCREASING WINDS. A SMALL
CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR THE COASTAL WATERS OF THE
GULF OF MEXICO AND ATLANTIC FRIDAY. A SMALL CRAFT ADVISORY WILL
LIKELY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS
FRIDAY NIGHT. NO ADVISORIES EXPECTED SATURDAY THROUGH TUESDAY. A
SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR THE COASTAL WATERS
OF THE GULF OF MEXICO AND ATLANTIC TUESDAY NIGHT. A SMALL CRAFT
ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF FLORIDA BAY
TUESDAY NIGHT.
&&
.AVIATION...
VFR IS EXPECTED TO PREVAIL ACROSS THE ISLAND TERMINALS THROUGH THE
AFTERNOON AND INTO THIS EARLY EVENING. AS NORTHERLY FLOW BRIEFLY
WANES IN THE EVENING AND EARLY OVERNIGHT HOURS GIVING WAY TO MORE
EASTERLY TRADES...LOW LEVEL MOISTURE CONTENT SHOULD BEGIN TO RISE.
WHEN COMBINED WITH A LOW LEVEL INVERSION...INDICATED BY MODEL
SOUNDINGS TO BE AT OR AROUND 3KFT...A FEW PERIODIC MVFR CEILINGS ARE
POSSIBLE JUST BEFORE DAYBREAK. THIS CHANCE IS HIGHLY UNCERTAIN AND
DOES NOT MERIT EXPLICIT MENTION IN THE TERMINAL FORECASTS AT THIS
TIME. NNE WINDS WILL INTENSIFY BY MID MORNING FRIDAY.
&&
.CLIMATE...
ON THIS DATE IN IN 1983...THE DAILY RECORD RAINFALL OF 5.69 INCHES
WAS RECORDED. THIS WAS THE SECOND OF TWO DAYS IN A ROW WHEN COPIOUS
AMOUNTS OF RAIN FELL...FOR A TOTAL VALUE OF 12.11 INCHES. FOR
REFERENCE...NORMAL RAINFALL FOR THE ENTIRE WINTERTIME SEASON (DEC TO
FEB) IN KEY WEST IS 5.75 INCHES. THIS MEANS THAT IN TWO DAYS...KEY
WEST RECEIVED TWICE THE NORMAL AMOUNT OF RAINFALL THAN IT WOULD
TYPICALLY SEE IN A THREE MONTH WINTERTIME PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST 56 68 59 69 / 10 05 05 05
MARATHON 56 68 59 69 / 10 05 05 05
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS
OF THE OFFSHORE GULF OF MEXICO...GMZ033-034.
&&
PUBLIC/MARINE/FIRE/DIGITAL...BS
AVIATION/CLIMATE.............MSB/VICKERY
DATA ACQUISITION.............CR
VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Jan 23, 11:00 AM EST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 1100 AM EST THU JAN 23 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-241100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1100 AM EST THU JAN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS FRIDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS FRIDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF HAWK CHANNEL FRIDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SATURDAY THROUGH TUESDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.